zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Application of homotopy-perturbation method to fractional IVPs. (English) Zbl 1142.65104
Summary: Fractional initial-value problems (fIVPs) arise from many fields of physics and play a very important role in various branches of science and engineering. Finding accurate and efficient methods for solving fIVPs has become an active research undertaking. In this paper, both linear and nonlinear fIVPs are considered. Exact and/or approximate analytical solutions of the fIVPs are obtained by the analytic homotopy-perturbation method (HPM). The results of applying this procedure to the studied cases show the high accuracy, simplicity and efficiency of the approach.
MSC:
65R20Integral equations (numerical methods)
45J05Integro-ordinary differential equations
45G10Nonsingular nonlinear integral equations
26A33Fractional derivatives and integrals (real functions)
65L05Initial value problems for ODE (numerical methods)
34A34Nonlinear ODE and systems, general
References:
[1]O. Abdulaziz, I. Hashim, M.S.H. Chowdhury, A.K. Zulkifle, Assessment of decomposition method for linear and nonlinear fractional differential equations, Far East J. Appl. Math., 28 (1) (2007) 95 – 112. · Zbl 1134.26300
[2]L. Blank, Numerical treatment of differential equations of fractional order, Numerical Analysis Report 287, Manchester Centre for Computational Mathematics, Manchester, 1996.
[3]Diethelm, K.: An algorithm for the numerical solution of differential equations of fractional order, Electron. trans. Numer. anal. 5, 1-6 (1997) · Zbl 0890.65071 · doi:emis:journals/ETNA/vol.5.1997/pp1-6.dir/pp1-6.html
[4]Diethelm, K.; Ford, N. J.; Freed, A. D.: A predictor – corrector approach for the numerical solution of fractional differential equation, Nonlinear dyn. 29, 3-22 (2002) · Zbl 1009.65049 · doi:10.1023/A:1016592219341
[5]Diethelm, K.; Walz, G.: Numerical solution of fractional order differential equations by extrapolation, Numer. algorithm 16, 231-253 (1997) · Zbl 0926.65070 · doi:10.1023/A:1019147432240
[6]Gorenflo, R.; Mainardi, F.: Fractional calculus: integral and differential equations of fractional order, (1997)
[7]He, J. -H.: Approximate analytical solution for seepage flow with fractional derivatives in porous media, Comput. meth. Appl. mech. Eng. 167, 57-68 (1998) · Zbl 0942.76077 · doi:10.1016/S0045-7825(98)00108-X
[8]He, J. -H.: Homotopy perturbation technique, Comput. meth. Appl. mech. Eng. 178, 257-262 (1999)
[9]He, J. -H.: A coupling method of a homotopy technique and a perturbation technique for non-linear problems, Int. J. Nonlinear mech. 35, 37-43 (2000) · Zbl 1068.74618 · doi:10.1016/S0020-7462(98)00085-7
[10]He, J. -H.: Non-perturbative methods for strongly nonlinear problems, dissertation, (2006)
[11]He, J. -H.: New interpretation of homotopy perturbation method, Int. J. Modern phys. B 20, 1-7 (2006)
[12]He, J. -H.: Some asymptotic methods for strongly nonlinear equations, Int. J. Modern phys. B 20, 1141-1199 (2006) · Zbl 1102.34039 · doi:10.1142/S0217979206033796
[13]R. Hilfer (Ed.), Applications of Fractional Calculus in Physics, Academic Press, Orlando, 1999.
[14]Y. Hu, Y. Luo, Z. Lu, Analytical solution of the linear fractional differential equation by Adomian decomposition method, J. Comput. Appl. Math., doi:10.1016/j.cam.2007.04.005.
[15]Kumar, P.; Agrawal, O. P.: An approximate method for numerical solution of fractional differential equations, Signal process. 86, 2602-2610 (2006) · Zbl 1172.94436 · doi:10.1016/j.sigpro.2006.02.007
[16]S. Momani, Z. Odibat, Homotopy perturbation method for nonlinear partial differential equations of fractional order, Phys. Lett. A, doi:10.1016/j.physleta.2007.01.046.
[17]S. Momani, Z. Odibat, Numerical approach to differential of fractional order, J. Comput. Appl. Math., doi:10.1016/j.cam.2006.07.015.
[18]S. Momani, Z. Odibat, Numerical comparison of methods for solving linear differential equations of fractional order, Chaos, Solitons and Fractals, doi:10.1016/j.chaos.2005.10.068.
[19]Z. Odibat, S. Momani, Modified homotopy perturbation method: application to quadratic Riccati differential equation of fractional order, Chaos, Solitons and Fractals, doi:10.1016/j.chaos.2006.06.041.
[20]Odibat, Z.; Momani, S.: Application of variational iteration method to nonlinear differential equation of fractional order, Internat. J. Nonlinear sci. Numer. simul. 1, No. 7, 271-279 (2006)
[21]Z.M. Odibat, A new modification of the homotopy perturbation method for linear and nonlinear operators, Appl. Math. Comput., doi:10.1016/j.amc.2006.11.188.
[22]Podlubny, I.: Fractional differential equations, (1999)
[23]Ray, S. S.; Bera, R. K.: An approximate solution of a nonlinear fractional differential equation by Adomian decomposition method, Appl. math. Comput. 167, 561-571 (2005) · Zbl 1082.65562 · doi:10.1016/j.amc.2004.07.020
[24]Shawagfeh, N. T.: Analytical approximate solutions for nonlinear fractional differential equations, Appl. math. Comput. 131, 517-529 (2002) · Zbl 1029.34003 · doi:10.1016/S0096-3003(01)00167-9
[25]Spasic, A. M.; Lazarevic, M. P.: Electroviscoelasticity of liquid/liquid interfaces: fractional-order model, J. colloid interface sci. 282, 223-230 (2005)
[26]Q. Wang, Homotopy perturbation method for fractional KdV-Burgers equation, Chaos, Solitons and Fractals, doi:10.1016/j.chaos.2006.05.074.
[27]Q. Wang, Homotopy perturbation method for fractional KdV equation, Appl. Math. Comput., doi:10.1016/j.amc.2007.02.065.
[28]L.-N. Zhang, J.-H. He, Homotopy perturbation method for the solution of electrostatic potential differential equation, Math. Probl. Eng., doi:10.1155/MPE/2006/83878.